Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 673929, 29 pages
http://dx.doi.org/10.1155/2012/673929
Research Article

Martingale Morrey-Campanato Spaces and Fractional Integrals

1Department of Mathematics, Ibaraki University, Mito, Ibaraki 310-8512, Japan
2Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582-8582, Japan

Received 3 March 2012; Revised 23 April 2012; Accepted 23 April 2012

Academic Editor: Dachun Yang

Copyright © 2012 Eiichi Nakai and Gaku Sadasue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eiichi Nakai and Gaku Sadasue, “Martingale Morrey-Campanato Spaces and Fractional Integrals,” Journal of Function Spaces and Applications, vol. 2012, Article ID 673929, 29 pages, 2012. https://doi.org/10.1155/2012/673929.